Advances in Differential Equations

First eigenvalue and maximum principle for fully nonlinear singular operators

Isabeau Birindelli and Françoise Demengel

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 11, Number 1 (2006), 91-119.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867725

Mathematical Reviews number (MathSciNet)
MR2192416

Zentralblatt MATH identifier
1132.35427

Subjects
Primary: 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory
Secondary: 35B50: Maximum principles

Citation

Birindelli, Isabeau; Demengel, Françoise. First eigenvalue and maximum principle for fully nonlinear singular operators. Adv. Differential Equations 11 (2006), no. 1, 91--119. https://projecteuclid.org/euclid.ade/1355867725.


Export citation